# SDR AUS20020945

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Cessna 172K
- Engine: Lyc O320E2D
- Propeller: Amtr C8289
- System (JASC): 2810 · Fuel Storage
- Part: Strap
- Part number: 05235221
- Condition: Broken
- Location: Fuel Storage
- Part time: 7,678 cycles
- Component: Fuel Storage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH FUEL TANK REAR STRAP ASSEMBLY LOOSE. RH FUEL TANK REAR STRAP ASSEMBLY BROKEN NEAR THE SCREW END. FOUND DURING INSPECTION IAW CESSNA CONTINUED AIRWORTHINESS PROGRAM 28-30-01.
